# SDR SWAA2014021024940

- Difficulty date: December 28, 2013
- Submitted: February 10, 2014
- Operation: Air carrier
- Aircraft: N528SW
- Make and model: Boeing 737-5H4
- Aircraft serial: 26570
- Aircraft time: 66,401 hours, 62,230 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Structure
- Part number: 6517685
- Condition: Cracked
- Location: Entry Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD ENTRY DOOR STRUCTURE CRACKED AT BS 348.2, STRINGER 16L.  REPAIRED STRUCTURE IAW EA.
